Facebook Instagram Twitter RSS Feed Back to top

The left Riemann-Liouville fractional Hermite-Hadamard type inequalities for convex functions

In: Mathematica Slovaca, vol. 69, no. 4
Mehmet Kunt - Dünya Karapınar - Sercan Turhan - Imdat Işcan
Detaily:
Rok, strany: 2019, 773 - 784
O článku:
In this paper, with a new approach, a new fractional Hermite-Hadamard type inequalities for convex functions is obtained by using only the left Riemann-Liouville fractional integral. Also, to have new fractional trapezoid and midpoint type inequalities for the differentiable convex functions, two new equalities are proved. Our results generalize earlier studies. We expect that this study will be lead to the new fractional integration studies for Hermite-Hadamard type inequalities.
Ako citovať:
ISO 690:
Kunt, M., Karapınar, D., Turhan, S., Işcan, I. 2019. The left Riemann-Liouville fractional Hermite-Hadamard type inequalities for convex functions. In Mathematica Slovaca, vol. 69, no.4, pp. 773-784. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0261

APA:
Kunt, M., Karapınar, D., Turhan, S., Işcan, I. (2019). The left Riemann-Liouville fractional Hermite-Hadamard type inequalities for convex functions. Mathematica Slovaca, 69(4), 773-784. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0261
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 19. 7. 2019